# SDR FDEA201106222388

- Difficulty date: June 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT 1460 FRAME, NUMEROUS AREAS ON FRAME CORRODED, TOTAL OF NINE AREAS.  REMOVED CORROSION IAW SRM SRM 53-00-07 FIG 101 ORIGINAL THICKNESS .067" AFTER   CORROSION REMOVED .055" FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL V.   REMOVED AND REPLACED FRAME IAW SRM 51-40-02.   MAJOR REPAIR.
